# SDR 98ZZZX3206

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840AB
- Make and model: Airbus A310-324
- Aircraft serial: 682
- Engine: Pwa PW4152
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

KIN/JFK - FLT JM 2015 - ON TAKEOFF, A LOUD BANG WAS HEARD AND SMOKE EMITTING FROM NR 1 ENGINE.  AN ENGINE TEAR-DOWN INVESTIGATION REVEALED A TYPICAL HIGH CYCLE FATIGUE FAILURE OF THE 5TH HPC BLADE (PRE MOD. SB PW 4 ENG 72-557) WHICH HAS CAUSED HEAVY INTERNAL DAMAGE TO THE ENGINE.
